# SDR CALA2015072400601

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 66,666 hours, 16,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1018
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELL FRAME AT BS 1540 HAS CRACK AT INBD FASTENER LOCATED AT PSU SUPPORT BRACKET BETWEEN STRINGER 8L & 9L.  INSTALLED REPAIR IAW SRM 53-00-07 REPAIR 1.
